BibTeX record journals/tcs/ChlebikC06

download as .bib file

@article{DBLP:journals/tcs/ChlebikC06,
  author    = {Miroslav Chleb{\'{\i}}k and
               Janka Chleb{\'{\i}}kov{\'{a}}},
  title     = {Complexity of approximating bounded variants of optimization problems},
  journal   = {Theor. Comput. Sci.},
  volume    = {354},
  number    = {3},
  pages     = {320--338},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.tcs.2005.11.029},
  doi       = {10.1016/j.tcs.2005.11.029},
  timestamp = {Tue, 18 Apr 2006 11:49:31 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/ChlebikC06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}